International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 87-92
On commutativity theorems for rings
Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. BOX 9028, Jeddah 21413, Saudi Arabia
Received 2 February 1989
Copyright © 1990 H. A. S. Abujabal and M. S. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an associative ring with unity. It is proved that if satisfies the polynomial identity , then is commutative. Two or more related results are also obtained.